# SDR WGEA200800051

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N148DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000061
- Aircraft time: 156 hours, 185 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: 271058201002
- Condition: Binding
- Location: Aileron Sys
- Part time: 156 hours, 185 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FOUND LT AILERON JOINT AND BELLCRANK BINDING.  REMOVED LT AILERON, REPLACED LT BELLCRANK AND JOINT ASSY WITH NEW.  REINSTALLED LT AILERON.  VERIFIED RT AILERON DOES NOT HAVE ANY BINDING.  COMPLIED WITH SATISFACTORY OP'S CHECK OF LT BELLCRANK AND JOINT.  COMPLIED WITH TRAVEL CHECKS OF LT AND RT AILERONS.  NO DEFECTS NOTED.  ALL WORK DONE IAW EA500 MM 27-11-21, 27-11-17, TR 27-3, 27-11-18, AND 27-00-00.
